# SDR DALA1033949853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND INTERCOSTAL BL-0 FROM STA 218-237 HAS CORROSION AND ELONGATED HOLES.  REMOVED AND INSTALLED NEW INTERCOSTAL AT BL 0 BETWEEN STA 218 TO STA 237 IAW DC9 SRM 51-30-5.
